My gyn put me on aldara for my gential warts, i started and within a week i discovered i had an open sore at the opening of my vagina, maybe i wasn'tas careful as i should of using it, but 2 days later this thing is painful as hell, i call my gyn and he tells me to come in, i told him i suspect is a side effect from aldara, he has a look at it and tells he he think it looks just like a herpes open sore, he sent me for a blood test for that. My gyn says that these side effects aren't alll that common but frm what i;m readin i think they r...?! so i'm confused... do i have herpes or is it just the side effect of the stupid cream.... i'm freaking out...i go back for the result on tuesday but i can't see to ease my mind ... sigh. what do u think?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.